# SDR AALA201609289017

- Difficulty date: September 18, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N945UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000062
- Aircraft time: 20,735 hours, 17,110 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17098017001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON MAIN CABIN FORWARD FUSELAGE FLOOR STRUCTURE CROSSBEAM AT FR14 BETWEEN Y304.8R AND Y939.8R.  REPAIRED CROSSBEAM PER EA 263639.
